Hi, I am a 22 year old male and have been experiencing bad chest tightness and dyspnea for a while now with some high liver enzymes and back pain. It began very minor and then grew worse and worse over the past few years. I have been to many doctors but I feel as though someone is missing something. I also went to a psychologist and nothing was found that would cause these symptoms. I have seen pulmanology, cardiology, GI, ENT, Neuro, Internal. And still no diagnosis. I have been put on many medications but nothing is helping. Only thing found was high liver enzymes but I was told it was because I was heavy 250 ( I lost 30 lbs thought im now 220) My father was diagnoses with myasthenia Gravis but I do not have it from what the blood test and EMG showed. Also these symptoms seems to get worse when I had to start taking Vicodin more often (1 pill a day) instead of 1 every couple of days for my migraines. Is there any disease that Vicodin would make worse? Or could the drug it self cause these symptoms? Thank you for your help.
I am not qualified to answer the questions you are asking. I would strongly urge you to call your local pharmacist who will have the answers you're looking for.
I'm sorry that nobody can figure out what's going on, but don't give up. Not to discourage you, but some people have waited years for a correct diagnosis. I'm sure you won't have to wait much longer.
Be sure and tell the pharmacist about any and all meds you're on or have been on recently.
I wish you the best
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.